4 Months after my 4th Ablation

Its now 4 months since my 4th ablation and still the "fun" goes on. Although I am feeling much better than before the procedure, I am still getting abnormal rhythms on regular occasions but nearly always without the associated feeling of unwellness.

This mystifies me because my heart appears to be racing off like an F1 driver but I feel pretty much OK!! How can this be and what has changed in my heart for this to be so?

At my recent consultation, these are the questions that I asked, and my EP has decided to wait until we hit 5 months and fit a monitor to find out what is happening.

So to sum up, I am much improved and back doing my fairly demanding physical job. I seem to be taking less painkillers and have a pretty optimistic feel about myself. One worry is that he stopped the Warfarin post ablation but with these crazy rhythms I wonder if I should be back on it (forgot to ask that at consultation!!!)

2 Replies

oldestnewest
  • They say three months to settle down Timmo but from my experience it takes longer still. I think I was still getting odd things at 8 months. I tend to agree re the warfarin and do remember that just because your AF may have gone does not remove the risk which remains for ever. My EP said I could stop too but I didn't! No problems taking it so why take a risk you don't need to. Check your CHADS2 score but add one for having had AF is my view.

    Bob

  • Hi thanks for that Bob, I have checked my score and I came out as zero because of my age I think. I see him again in a few weeks and will discuss it then.

You may also like...